# SDR UIEA2020052001087

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,283 hours, 21,190 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 11B0238
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC INOP( TRANSFER TO MDDR 128583 IAW DDG 49-11-01-01, CAT 'C', DUE DATE 30 MAY 20.  LP  1166935:   REMOVED AND REPLACED APU ECU PER FIM 49-11 FAULT TREE 958 IAW AMM 49-61-05. APU PNEUMATICS OPS CHECKS NORMAL. THIS CLEARS MDDR 128583. ACL @ 04:53  )
